# SDR CA990513005

- Difficulty date: May 5, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Ayres S-2R
- Aircraft time: 6,475 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG10045
- Condition: Corroded
- Location: Propeller
- Component: Propeller Blade, Pwa, R1340AN1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE PROPELLER BLADE FILLETS CORRODED ON BOTH BLADES AND THE COUNTERWEIGHTS (CWT) BUSHINGS CRACKED, TWO LONG BEARING RACES DENTED, ONE CAP RACE CORRODED AND ONE BROKEN. THE BLADES WERE MACHINED TO REMOVE THE CORROSION AND ALL OUTER PARTS WERE REPLACED.
